# SDR DHL9980753C

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT FUSELAGE LOWER EXTERIOR AREA AT STA 1761 ACCESS PANEL N-60 INTERIOR AREA AND LINKAGE HAS LIGHT SURFACE CORROSION.  REMOVED CORROSION, AREA OUT OF LIMITS.  CUT OUT DAMAGED AREA, AND FABRICATED DOUBLER AND INSTALLED PER EO 18R5311087. N/R 730
